Jump to content

Photo

Just Taken My Last Yasmin Pill...


1 reply to this topic

#1 hayleyx90

hayleyx90

    Junior Member

  • Members
  • Posts & Likes
    Posts: 89
    Likes: 9
About Me
  • Gender:Female
  • Location:UK
  • Joined: 04-March 12

Posted 30 November 2012 - 10:56 AM

So I've just taken my last pill the pack and I'm absolutely terrified that my acne will return. I've been on the pill for 8 months. I'm trying to stay positive and praying that it won't return. I started the regimen about two weeks ago so hoping that will keep any acne I do get under control. I really do not want to go on the pill again. For those who have come off yasmin how is your skin doing now?
x

#2 paigems

paigems

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 964
    Likes: 117
About Me
  • Joined: 24-October 08

Posted 03 December 2012 - 05:32 PM

I've come off of yasmin twice before, and both times, after about three months my skin seemed to go into this rebellion stage where my acne was worse than ever before the pill. I believe this may be because the androgen receptors in my skin became ultra sensitive after stopping yasmin. RIght now I'm still dealing with the worsened acne after stopping yasmin. I have clogged pores in spots where I never even had them before such as my forehead. I'm not trying to scare you, just share my experience. I have read that for some people it was helpful to taper off of yasmin, and now I really wish I had done that.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users